# SDR ASAA2019062069735

- Difficulty date: June 16, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 22,404 hours, 7,301 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250258040
- Condition: Failed
- Location: Nr 2 Engine Fuel
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. WHILE PERFORMING B737-900 FIM 73-05 TASK 801 FOUND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH ELECTRICAL CONNECTOR LOOSE. RECONNECTED REF B737-900 AMM 73-34-01. PERFORMED IDLE-POWER LEAK TEST ON ENG #2 REF AMM 71-00-00, NO DEFECTS NOTED. GROUND VERIFICATION TEST PERFORMED & PASSED.
